# SDR DJFA2004028

- Difficulty date: October 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N824CW
- Make and model: Braero BAE125800A
- Aircraft serial: NA0417
- Aircraft time: 13,362 hours, 9,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMB-OUT FOR A TEST FLIGHT, SMOKE WAS NOTICED IN THE AVIONICS/LAV AREA, AND TRASH BIN UNDER THE SINK.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  CREW ALSO REPORTED THAT AFTER LANDING THEY HAD OPENED THE REAR BAY DOOR AND THERE WAS SMOKE IN THERE AS WELL.  MAINTENANCE INSPECTED THE AFT AVIONICS BAYS AND AREA BELOW SINK FOR SMOKE OR HEAT DAMAGE FROM RADIOS, RELAYS AND ELECTRICAL EQUIPMENT.  ALSO, INSPECTED WAS THE AREA BELOW TRASH CONTAINER FOR ANY FOD THAT MAY HAVE CAUSED ARCING OR HEAT DAMAGE.  INSPECTED REAR EQUIPMENT BAY ELECTRICAL EQUIPMENT AND BLEED AIR DUCTING FOR SMOKE OR HEAT DAMAGE.  A GROUND RUN OF ENGINES, AND APU WAS PERFORMED.
